# SDR IPXA2022051081945

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 62,863 hours, 20,436 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Wings
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP**ETOPS FILED OPEN** AFTER PUSH BACK BTB THERE WAS A L FWD PRESS LIGHT. ITEM DEFERRED IAW MEL 28-22-1 C/W DMP PULLED AND COLLORD C/B G24 PLACARD INSTALLED
